# SDR RRXA003299

- Difficulty date: October 13, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N957R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46137
- Aircraft time: 64,797 hours, 22,205 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Stringer
- Condition: Chafed
- Location: Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A CHAFED STRINGER SIDEWALL AND HOLES ELONGATED ON THE NR 4 THRUST REVERSER, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.
